Provigil Label Revised to Reflect SJS Warning

posted on:
October 26, 2007

author:
Staff

The FDA is notifying healthcare professionals about updates to the warning labels of the prescription drug Provigil. 

Provigil is used to help adult patients who suffer from sleep apnea, narcolepsy and other sleeping disorders.

The revised label warns patients that Provigil may caused a serious rash that could include Stevens-Johnson Syndrome (SJS) and hypersensitivity reactions. It may also cause psychiatric symptoms. In some cases Toxic Epidermal Necrolysis may occur which may be life-threatening.

This life-threatening rash along with Eosinophulia and Systemic Symptoms have been reported in adults and children since Provigil began being marketed. Angiodema and multi-organ hypersentivity reactions are also being reported as side effects to the medication.

Free Legal Consultation
At Beasley Allen, there is never a fee for legal services, unless we collect for you. Contact us today by filling out a brief questionnaire, or by calling our toll free number, 1-800-898-2034, for a free, no-cost no-obligation evaluation of your case.
back to top